# SDR 99ZZZX2783

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172RJ
- Make and model: Cessna 172M
- Aircraft serial: 17263314
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300J
- Condition: Separated
- Location: Engine
- Part time: 60 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRO SYSTEMS - AIRPORT COMPLEX FORT DEPOSIT AL 36032.  ALTERNATORS ARE SEPARATING AT CASE HALVES AND ARE NOT PROVIDING SUFFICIENT ELECTRICAL POWER FOR AIRCRAFT CAUSING LOW VOLTAGE/HIGH VOLTAGE LIGHTS TO COME ON  AND OFF.  CIRCUMSTANCE IS NORMAL FLYING.
